The choice of optimal 3-rd order polynomial packet dropping function for NLRED in the presence of self-similar traffic

TytułThe choice of optimal 3-rd order polynomial packet dropping function for NLRED in the presence of self-similar traffic
Publication TypeJournal Article
Rok publikacji2012
AutorzyDomańska J, Augustyn D.R, Domański A
JournalBulletin of the Polish Academy of Sciences Technical Sciences
Volume60
ISSN0239-7528
AbstractAlgorithms of queue management in IP routers determine which packet should be deleted when necessary. The article investigates the influence of the self-similarity on the optimal packet rejection probability function in a special case of NLRED queues. This paper describes another approach to the non-linear packet dropping function. We propose to use the solutions based on the polynomials with degree equals to 3. The process of obtaining the optimal dropping packets function has been presented. Our researches were carried out using the Discrete Event Simulator OMNET++. The AQM model was early verified using the discrete-time Markov chain. The obtained results show that the traffic characteristic has the great impact on the network node behavior, but self-similarity of network traffic has no influence on the choosing of the optimal dropping packet function.